Health

Woman suffers near fatal reaction after sex with husband

Advertisements

AFRICA – A couple’s sexual intercourse nearly ended in tragedy after the woman had an anaphylactic reaction to a medication her husband was taking, which she was exposed to through his semen. According to the case report shortly after they had finished having sex the 46-year-old woman began complaining of dizziness, diarrhea and itchiness on her hands and feet.

The case report’s authors noted that it is the third time that following vaginal intercourse such a reaction has been documented in a medical journal. In the other two cases, the women’s symptoms began less than an hour after intercourse, and both patients had a penicillin allergy. They noted that the cases, while rare, reflect the importance of discussing the hazards of allergic reactions to medications and potential adverse side effects.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.

%d bloggers like this: